# SDR YENA2024120601530

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 2,777 hours, 508 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,777 hours, 508 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Electronic Unit
- Condition: Abnormal
- Location: Blue Pump
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1220, MIA-BOS. (ETOPS) 'BLUE PUMP CONTINUOUSLY RUNS; REMOVED AND REPLACED RELAY 2709GJ (N2 SPEED) PER FIM 29-12-00-810-810-A, OPS CHECKS GOOD.'
